# SDR UALA2009042901247

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 65,987 hours, 18,992 cycles
- Engine: Pwa PW2037
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 9263151
- Condition: Faulty
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PITCH CONTROL HAS ABOUT ONE HALF INCH PLAY AND ALSO PULSATES WHEN YOU PULL BACK ON THE STICK.  SUSPECT ELEV PCA, FOUND THE RT CENTER ELEVATOR PCU AT FAULT.  PCU PLANESIDE WORKING REPLACEMENT.  BITE TEST REPORTED RT ELEVATOR PCU FAULT MAINTENANCE AND STATUS MESSAGE.  TROUBLESHOT FAULT WITH FIM 27-31-00 PG 119.  ALSO, PERFORMED BITE 31-41-00.  STARTED REMOVAL OF PCU.  REPLACED CENTER SYSTEM ACTUATOR.  LEAK CK GOOD.
